# SDR UALA2013070504676

- Difficulty date: July 4, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 50,394 hours, 19,964 cycles
- Engine: Iae V2522A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Odor
- Location: Cabin Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTED AN ELECTRICAL ODOR AROUND OVERWING EXITS.  IMPROVED WITH FLORESCENT BULBS OFF. REPLACED LAMPS IN CEILING LIGHTS AT ROW 23.
